# SDR SCNA20201116233

- Difficulty date: November 6, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CABIN FLOOR BEAM, STA 986.5, LBL 20.5 TO LBL 44, WL 208.  REPAIRED AFT CABIN FLOOR BEAM STA 986.5, LBL 50-RBL 50, WL 208, IAW ATS ER 20-03418 REV IR DATED 30-OCT-2020 AND SCA ENGINERRING TASK CARD NR ENG-53SCA-10667.
